# SDR FDEA201503130916

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361221420001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC SEAT TRACK BETWEEN FRAME 26.5 - 38.3, RBL -Y953, HAS SEVERAL AREAS MARKED FOR   CORROSIONS & SCRATCHES.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS BETWEEN FRAME 26.5 - 28.5 IAW SRM-53-10-16 FIG 102.  REMOVED SEAT TRACK SECTION, FABRICATED NEW SEAT TRACK, TREATED & ALODINE & PRIME & PAINTED.  REMOVED FIVE EACH SPLICES, INSTALLED NEW SEAT TRACK & FIVE SPLICES IAW SRM-51-40-21 & SRM-53-10-16.  REMOVED MINOR SCRATCHES FROM FRAME 28.5 - 38.2.  FOUND TO BE WITHIN LIMITS IAW-SRM-53-10-16 FIG 101, CAT A MAJOR REPAIR.
